# SDR ASOA20140111004

- Difficulty date: January 11, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 30,275 hours, 22,969 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: M8353616002M
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG BURNING ODOR IN COCKPIT AND CABIN WHEN ICE PROTECTION WAS SELECTED ON.   MX R & R WING ANTI-ICE SYSTEM RELAY K0528 AND OPS CHECK FLIGHT SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
